# SDR SIMA20140620019

- Difficulty date: June 20, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 32,923 hours, 28,870 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR CUT OUT FWD LOWER SUPPORT BRACKET IS CRACKED.  R & R BRACKET AT MAIN PAX DOOR CUT OUT, FWD, LOWER SUPPORT IAW SRM 51-20-03, 51-40-02 & CPM 51-21-06 & ETN EM-51-091.
